# SDR SWAA2016102509067

- Difficulty date: September 29, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142015220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV EXIT LIGHT QUICK DISCONNECT WIRE BROKEN.  REPAIRED WIRE PER WDM AND MM.
